# SDR 2003FA0000860

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: General aviation
- Aircraft: N922AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0179
- Aircraft time: 320 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: A155055
- Condition: Broken
- Location: Engine
- Part time: 320 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THROTTLE CABLE BROKE IN FLIGHT AT FULL POWER.
